Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
BIOINFORMATICS Vol. 00 no. 00 2011
 

Summary: BIOINFORMATICS
Vol. 00 no. 00 2011
Pages 1­8
Decompositions of large-scale biological systems based
on dynamical properties
Nicola Soranzo 1, Fahimeh Ramezani 2, Giovanni Iacono 3 and Claudio
Altafini 3
1
CRS4 Bioinformatica, Loc. Piscina Manna, 09010 Pula (CA), Italy
2
Max-Planck-Institut fšur Informatik, Stuhlsatzenhausweg 85, 66123 Saarbršucken, Germany
3
SISSA, via Bonomea 265, 34136 Trieste, Italy.
Received on XXXXX; revised on XXXXX; accepted on XXXXX
Associate Editor: XXXXXXX
ABSTRACT
Given a large-scale biological network represented as an influence
graph, in this paper we investigate possible decompositions of the
network aimed at highlighting specific dynamical properties. The first
decomposition we study consists in finding a maximal directed acyclic

  

Source: Altafini, Claudio - Functional Analysis Sector, Scuola Internazionale Superiore di Studi Avanzati (SISSA)

 

Collections: Engineering; Mathematics